# SDR SWIA202511240907

- Difficulty date: September 7, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CLIPS AT FS338 AND BOTTOM CHANNEL OF PAX DOOR HAS INTERGRANULAR CORROSION. REMOVED AND REPLACED TWO CLIPS AT FS338.00 AND BOTTOM CHANNEL OF PAX DOOR . IAW SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY.
